It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi All,

On Dec 7th, I was switched from 40mg Celexa (which I had been on for more than 10 years) to 20mg of Prozac bc of the new cardiac warnings on Celexa.
I did well for the first 3 weeks.

Then, on Jan first, I started having frequent lightheaded/dizzy spells, started feeling uncoordinated, having shaky hands, muscles in my face started to feel weird when I was speaking. I've been like this for 4 weeks now. My dizziness is very odd. It's not a spinning sensation, it's more like a few seconds of disorientation/weakness, just like when you stand up too quickly and get a head rush. These spells, however, happen when I am already up walking around. On bad days I have many of these an hour.

Has this ever happened to anyone while stopping Celexa, or starting Prozac? My doc is very skeptical about it being Prozac since I was on it for 3 weeks before the dizziness started.

I have already seen my doc, an EENT and a Neurologist, had my ears tested, had a brain and neck MRI and MRA, and no one has any answers.





All times are GMT -7. The time now is 01:36 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!